Alert archive / Illinois / Flash Flood Warnings in 2005

Flash Flood Warning 10, NWS Paducah, KY

August 14, 2005Saline County, Illinois

NWS Paducah, KY issued this flash flood warning at Aug 14, 2005, 6:48 PM CDT for Saline County, Illinois. It was in force for 87 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2005, 6:48 PM CDT (23:48 UTC)
Expired
Aug 14, 2005, 8:15 PM CDT
In force
87 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Saline County, IL

The radar

The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 7:20 PM CDTFLASH FLOODHarrisburg, ILWIDESPREAD FLOODING THROUGHOUT THE CITY OF HARRISBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 142350
FFWPAH
ILC165-150115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE
648 PM CDT SUN AUG 14 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SALINE COUNTY IN SOUTHERN ILLINOIS.

* UNTIL 815 PM CDT.

* AT 643 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED 2 FEET OF 
WATER OVER U.S. HIGHWAY 45 IN HARRISBURG. 

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA THROUGH 
AROUND 715 PM. A STEADY RAIN WILL THEN CONTINUE THROUGH AT LEAST 8 
PM. THIS WILL CAUSE SIGNIFICANT FLOODING OF STREETS AND DITCHES IN 
SALINE COUNTY. SOME CREEK FLOODING MAY DEVELOP.

* LOCATIONS IN THE WARNING INCLUDE RALEIGH...MUDDY...HARRISBURG...
  GALATIA AND ELDORADO.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3789 8869 3762 8868 3763 8839 3791 8838

$$
1 follow-up statement
000 
WGUS73 KPAH 150038
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
737 PM CDT SUN AUG 14 2005

ILC165-150115-
SALINE IL-
737 PM CDT SUN AUG 14 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 815 PM CDT FOR SALINE
COUNTY...

AT 735 PM CDT...THE SALINE COUNTY SHERIFF OFFICE REPORTED WIDESPREAD 
FLOODING THROUGHOUT THE HARRISBURG AREA.

WHILE THE HEAVIEST RAINS HAVE MOVED OUT OF SALINE COUNTY...STILL 
LOCALLY MODERATE RAINFALL WILL PERSIST FOR ANOTHER 30 MINUTES OR SO. 
IN ADDITION...IT WILL TAKE AT LEAST A LITTLE WHILE FOR FLOODED 
ROADWAYS AND LOW LANDS TO DRAIN OFF. THEREFORE THE WARNING CONTINUES 
IN EFFECT THROUGH 815 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3789 8869 3762 8868 3763 8839 3791 8838

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:05 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Aug 14, 3:05 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
305 PM CDT SUN AUG 14 2005

.SHORT TERM DISCUSSION...TONIGHT THROUGH TUESDAY NIGHT

AT 19Z...A WEAK SURFACE BOUNDARY EXTENDED FROM JUST NORTH OF
EVANSVILLE...WESTWARD ACROSS SOUTHERN ILLINOIS...TO JUST NORTH OF
CGI AND POF. ALTHOUGH THIS MARKED THE LOCATION OF THE WIND
SHIFT...CONVERGENCE WAS LIMITED DUE TO WEAK FLOW ON BOTH SIDES OF
THE FRONT. THE LEADING EDGE OF THE COOLER AND DRIER AIR
WAS NEAR I-44 IN MISSOURI AND I-70 IN ILLINOIS. SCATTERED INTENSE
CONVECTION WAS DEVELOPING ON THE WARM SIDE OF THE FRONT THIS
AFTERNOON...AND SVR TSTM WATCH 721 REMAINS IN EFFECT UNTIL 00Z FOR
SE MISSOURI AND PARTS OF SW ILLINOIS. MAIN HAZARD WILL BE DAMAGING
WINDS DUE TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH DCAPES
/AROUND 1000 IN SE MISSOURI PER SPC MESOANALYSIS/. FAIRLY WEAK LOW
AND MID LEVEL WIND FIELDS WILL LIMIT STORM ORGANIZATION...BUT APPEAR
SUFFICIENT FOR MULTI-CELL CLUSTERS. DUE TO LACK OF SIGNIFICANT MID
AND UPPER LEVEL FORCING...AS WELL AS WEAK LOW LEVEL
CONVERGENCE...THE CONVECTION WILL LIKELY LOSE INTENSITY AS THE AIR
MASS STABILIZES AFTER DARK.

OVERALL...THE MODELS ARE IN GOOD AGREEMENT ON TAKING THE FRONT A
LITTLE FURTHER SOUTH ACROSS MUCH OF WESTERN KENTUCKY AND SOUTHEAST
MISSOURI OVERNIGHT AND MONDAY. THE EXTENSIVE POST FRONTAL CLOUDINESS
AND SHOWERS OVER CENTRAL MISSOURI AND ILLINOIS TODAY WILL LIKELY
SETTLE SOUTH INTO THE LOWER OHIO VALLEY AND SE MISSOURI MONDAY. THIS
SHOULD RESULT IN A RELATIVELY COOL DAY WHERE THE CLOUDS AND SHOWERS
ARE NUMEROUS. GFS MOS APPEARS TO HAVE A GOOD HANDLE ON THIS...AND
WILL BE FOLLOWED CLOSELY. WILL RAISE POPS INTO THE LIKELY CATEGORY
MAINLY NORTH AND WEST OF THE OHIO RIVER FOR MONDAY. PRIMARY
MECHANISM FOR PRECIPITATION MONDAY WILL BE THE WARM AND MOIST
SOUTHWEST FLOW AT 850 MB OVERRUNNING THE SURFACE BOUNDARY.

ON TUESDAY...THE ETA/GFS INCREASE MID LEVEL RIDGING TO OUR
WEST...RESULTING IN A MID LEVEL WIND SHIFT FROM SOUTHWEST INTO THE
NORTHWEST. THIS DRIVES THE BOUNDARY A LITTLE FURTHER SOUTH...AND
BRINGS SOMEWHAT DRIER AIR ACROSS THE FORECAST AREA. WILL KEEP POPS
IN THE LOW CHANCE RANGE FOR TUESDAY. HIGHS TUESDAY MAY ACTUALLY BE A
LITTLE WARMER WITH INCREASING SUNSHINE.

&&

.LONG TERM DISCUSSION...WEDNESDAY THROUGH SUNDAY

MAIN CONCERN FOR THE EXTENDED PORTION OF THE FORECAST DEALS WITH THE
POTENTIAL FOR ANOTHER FRONTAL PASSAGE LATE IN THE PERIOD.

THE OPERATIONAL GFS RUNS CONTINUE TO BE WEAKEST WITH UPPER RIDGING
IN THE SOUTHEAST STATES AND SUBSEQUENTLY MORE AGRESSIVE IN PUSHING A
COLD FRONT THROUGH THE REGION FRIDAY OR SATURDAY.  THE 12Z RUN
CONTINUES GO FURTHER OFF THE DEEP END BY DEVELOPING A DEEP CLOSED H5
LOW NEAR LAKE SUPERIOR BY 12Z SATURDAY.  AT THIS POINT IN TIME IT
HAS A BOUNDARY THROUGH THE ENTIRE AREA.

HOWEVER...THE 13/12Z AND 14/00Z ECMWF RUNS HAVE BEEN FAIRLY
CONSISTENT IN KEEPING THE H5 RIDGE IN THE SOUTHEAST...THUS KEEPING
HIGHER HEIGHTS OVER US AND ANY SIGNIFICANT SOUTHWEST FLOW ALOFT TO
OUR WEST AND NORTH.  IN SHORT...THE ECMWF KEEPS THE FRONT WELL TO
OUR NORTH THROUGHOUT THE EXTENDED PERIOD OF THE FORECAST.

THE ECMWF HAS SUPPORT FROM OTHER MEDIUM RANGE MODELS AND THAT
SOLUTION IS FAVORED IN GENERAL BY HPC...OVER THE OPERATIONAL
GFS...WHICH EVEN STANDS OUT FROM THE NCEP ENSEMBLE MEANS.

AS FOR THE FORECAST...WE SHOULD BE IN THE WARM SECTOR FROM WEDNESDAY
THROUGH NEXT WEEKEND.  THEREFORE...WOULD BE SURPRISED TO SEE
ANYTHING MORE THAN WIDELY SCATTERED DIURNAL CONVECTION THROUGHOUT
THE PERIOD...AND IF THE 14/00Z H5 PATTERN OF 594+ DM OVER THE QUAD
STATE VERIFIES...WE WOULD LIKELY HAVE NO POPS FROM FRIDAY THROUGH
SUNDAY.  NEIGHBORS AGREE ON A DRY WEEKEND...SO WILL JOIN IN WITH NO
POPS FROM SATURDAY THROUGH SUNDAY.  HOWEVER...HAVE PLASTERED SLIGHT
CHANCES TO FIT IN FOR EVERY PERIOD FROM WEDNESDAY NIGHT THROUGH
FRIDAY NIGHT.

OUR THINKING WOULD SUPPORT A 20 POP EACH AFTERNOON...BUT WOULD
RATHER NOT HAVE ANY POPS OVERNIGHT...UNFORTUNATELY THAT IS
UNAVOIDABLE AT THIS TIME.  WITH THE OLD BOUNDARY JUST PUSHING
NORTHEAST OF THE AREA EARLY WEDNESDAY...KEPT A 30 POP THROUGHOUT THE
AREA...AS H5 HEIGHTS WILL ALSO BE A BIT LOWER THAN THE REST OF THE
WEEK...ALLOWING FOR LESS CAP AND LIKELY MORE COVERAGE OF DIURNAL
CONVECTION.

TEMPERATURES WILL CONTINUE TO BE AT OR ABOVE NORMAL THROUGHOUT THE 5
DAY PERIOD.  KEPT HIGHS IN THE LOWER 90S FOR MUCH OF THE
PERIOD...BUT MAY NEED TO UP THEM INTO THE MID 90S IF THE ECMWF
SOLUTION PANS OUT FOR FRIDAY AND BEYOND.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MY/DRS
Hazardous weather outlook, Aug 14, 4:32 AM CDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
432 AM CDT SUN AUG 14 2005

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-151000-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE...
CAPE GIRARDEAU...PADUCAH...HERRIN...HARRISBURG...CARMI...
CARBONDALE...CAIRO...OWENSBORO...MURRAY...MAYFIELD...HOPKINSVILLE...
EVANSVILLE...MADISONVILLE AND HENDERSON
432 AM CDT SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES NEAR 100 DEGREES WILL BE LIKELY THIS
AFTERNOON...MAINLY ACROSS WEST KENTUCKY AND EXTREME SOUTHEAST
MISSOURI.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE OUTLOOK
AREA THIS AFTERNOON AND TONIGHT. SMALL CLUSTERS OF THUNDERSTORMS MAY
PRODUCE ORGANIZED SEVERE DOWNBURST WINDS...PRIMARILY DURING
THE LATE MORNING AND INTO THE EARLY EVENING HOURS. THE INITIAL AREA
OF CONCERN WILL BE SOUTH OF A LINE FROM PERRYVILLE MISSOURI AND
PRINCETON INDIANA EARLY IN THE AFTERNOON...TRANSLATING SOUTHEAST
TOWARD A NEW MADRID MISSOURI...MADISONVILLE KENTUCKY LINE BY EVENING.

OTHERWISE...WINDS ASSOCIATED WITH THUNDERSTORM GUST FRONTS SHOULD
REMAIN BELOW SEVERE LIMITS...RANGING BETWEEN 35 AND 45 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL EXIST THROUGH FRIDAY. WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED DURING THE AFTERNOON AND
EVENING HOURS TODAY.

In the hours before

Local storm report, Aug 14, 5:38 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
538 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     2 S PERRYVILLE          37.70N 89.87W
08/14/2005                   PERRY              MO   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON HIGHWAY B

&&

MIKEN
Special weather statement, Aug 14, 5:54 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
554 PM CDT SUN AUG 14 2005

ILZ080-084-088-092-093-MOZ076-086-087-100-107>112-114-150000-
ALEXANDER IL-BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-CARTER MO-
JACKSON IL-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-PERRY MO-PULASKI IL-
RIPLEY MO-SCOTT MO-STODDARD MO-UNION IL-WAYNE MO-
554 PM CDT SUN AUG 14 2005

...UPDATE ON SEVERE THUNDERSTORM WATCH 721...

SEVERE THUNDERSTORM WATCH NUMBER 721 REMAINS IN EFFECT UNTIL 700 PM
CDT FOR THE FOLLOWING COUNTIES...

IN ILLINOIS...

ALEXANDER...JACKSON...PERRY...PULASKI...AND UNION.

IN MISSOURI...

CAPE GIRARDEAU...MISSISSIPPI...NEW MADRID...PERRY...SCOTT...
AND STODDARD.

THE SEVERE WEATHER THREAT HAS DIMINISHED IN THE FAR WESTERN PORTION
OF THE AREA...AND SO THE WATCH IS NO LONGER IN EFFECT FOR THE
MISSOURI COUNTIES OF CARTER...RIPLEY...WAYNE...BUTLER...AND
BOLLINGER.
Local storm report, Aug 14, 6:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
620 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     SIMPSON                 37.47N 88.75W
08/14/2005                   JOHNSON            IL   EMERGENCY MNGR

            TREE DOWN IN SIMPSON. ALSO A TREE REPORTED DOWN IN
            GOREVILLE, ILLINOIS AT 602 PM.

&&

MIKEN
Local storm report, Aug 14, 6:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
626 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     CARTERVILLE             37.76N 89.08W
08/14/2005                   WILLIAMSON         IL   TRAINED SPOTTER

            MEDIUM SIZE TREES...3 TO 4 TOTAL...DOWN ALONG WITH ONE
            POWER LINE ON RT 148 AND GRAND AVENUE.

&&

MIKEN
Local storm report, Aug 14, 6:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
635 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     HARRISBURG              37.74N 88.55W
08/14/2005  60 MPH           SALINE             IL   TRAINED SPOTTER

            THIS OCCURRED ON THE EAST SIDE OF HARRIBURG.

&&

MIKEN
Local storm report, Aug 14, 6:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     SIMPSON                 37.47N 88.75W
08/14/2005  70 MPH           JOHNSON            IL   BROADCAST MEDIA

&&

MIKEN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:53 PM CDTSevere Thunderstorm WarningPAHJefferson52 min
Aug 14, 4:53 PM CDTSevere Thunderstorm WarningPAHAlexander52 min
Aug 14, 5:13 PM CDTSevere Thunderstorm WarningPAHUnion47 min
Aug 14, 5:16 PM CDTSevere Thunderstorm WarningPAHJackson38 min
Aug 14, 5:42 PM CDTSevere Thunderstorm WarningPAHJohnson, Pope48 min
Aug 14, 6:15 PM CDTSevere Thunderstorm WarningPAHSaline, Williamson45 min
Aug 14, 6:43 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin47 min

Nearby

Flash Flood Warnings in Illinois, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.